By Topic

Improved bounds on maximum size binary radar arrays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hamkins, J. ; Coordinated Sci. Lab., Illinois Univ., Urbana, IL, USA ; Zeger, K.

The maximum size of binary radar arrays (matrices) with only eight or fewer rows has previously been determined. We determine the maximum size of radar arrays containing 9-16 rows, and for those containing 17 rows we narrow the maximum size down to two values. We also give improved upper and lower asymptotic bounds on the maximum size of radar arrays, which narrow the gap between the existing upper and lower asymptotic bounds by more than 25%

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 3 )